0
RESEARCH PAPERS

Buckling of Continuously Supported Beams

[+] Author and Article Information
G. K. N. Murthy

Department of Health, New York, N. Y.

J. Appl. Mech 40(2), 546-552 (Jun 01, 1973) (7 pages) doi:10.1115/1.3423021 History: Received March 01, 1972; Online July 12, 2010

Abstract

The buckling of infinite beams continuously supported by a semi-infinite elastic continuum is investigated. The buckling loads were determined when the beam rests on a two-dimensional elastic continuum and also when the foundation extends beyond the width of the beam. The effect of the outside foundation is shown by comparing the obtained buckling loads.

Copyright © 1973 by ASME
Topics: Buckling , Stress
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In